U.S. doctors online nowAsk doctors free
United Kingdom
A 23-year-old male asked:

What happens if someone with low blood flow due to coronary arteries receives epinephrine due to anaphylaxis?

1 doctor answer3 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Risk/benefit: Anaphylaxis is a condition which may lead to instant death and thus coronary narrowing is not the primary consideration in the treatment decision. Aside from that, with anaphylaxis, blood flow to the coronary will likely decrease as well if not treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.